# SDR VNAA2016101900020

- Difficulty date: October 19, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 29,327 hours, 28,770 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 280 LOWER BULKHEAD WEB CORRODED.  MAINTENANCE REPAIRED THE BULKHEAD WEB IAW AMM.
